Alert archive / California / Red Flag Warnings in 2025
Red Flag Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this red flag warning at Jul 23, 2025, 12:31 PM PDT. It took effect at Jul 24, 2025, 11:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2025, 12:31 PM PDT (19:31 UTC)
- In effect from
- Jul 24, 2025, 11:00 AM PDT
- Expired
- Jul 24, 2025, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
179 WWUS86 KEKA 231931 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1231 PM PDT Wed Jul 23 2025 ...SCATTERED DRY THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON AND EVENING AND FRIDAY ACROSS THE INTERIOR MOUNTAINS... .Scattered dry thunderstorms are forecast to develop in the Klamath Mountains Thursday afternoon and evening. The highest confidence of storms is in Siskiyou, Northern Humboldt, Eastern Del Norte, and Trinity counties. Some thunder potential also exists in southern Humboldt and in the Yolla Bollys. Thunderstorms are possible again on Friday, with storms possible further south into interior Mendocino and Northern Lake, along with interior Humboldt and Trinity Counties. CAZ204-211-283-240345- /O.UPG.KEKA.FW.A.0003.250724T1600Z-250725T0600Z/ /O.NEW.KEKA.FW.W.0003.250724T1800Z-250725T0600Z/ /O.NEW.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ Lower Middle Klamath-Hoopa-Trinity- 1231 PM PDT Wed Jul 23 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Thursday. a Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Friday morning through Friday evening. * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 40 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ203-240345- /O.UPG.KEKA.FW.A.0003.250724T1600Z-250725T0600Z/ /O.NEW.KEKA.FW.W.0003.250724T1800Z-250725T0600Z/ Upper Smith- 1231 PM PDT Wed Jul 23 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Thursday. The Fire Weather Watch is no longer in effect. * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 40 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ212-240345- /O.NEW.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ /O.EXT.KEKA.FW.A.0003.250724T1800Z-250725T0600Z/ Van Duzen/Mad River- 1231 PM PDT Wed Jul 23 2025 ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Eureka has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. * AFFECTED AREA...Fire weather zone 212. * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 40 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ277-240345- /O.NEW.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ W Mendocino NF/E Mendocino Unit- 1231 PM PDT Wed Jul 23 2025 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Eureka has issued a Fire Weather Watch, which is in effect from Friday morning through Friday evening. * AFFECTED AREA...Fire weather zone 277. * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ http://weather.gov/eureka
3 follow-up statements
907 WWUS86 KEKA 240632 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1132 PM PDT Wed Jul 23 2025 ...SCATTERED DRY THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON AND EVENING AND FRIDAY ACROSS THE INTERIOR MOUNTAINS... .Scattered dry thunderstorms are forecast to develop in the Klamath Mountains Thursday afternoon and evening. The highest confidence of storms is in Siskiyou, Northern Humboldt, Eastern Del Norte, and Trinity counties. Some thunder potential also exists in southern Humboldt and in the Yolla Bollys. Thunderstorms are possible again on Friday, with storms possible further south into interior Mendocino and Northern Lake, along with interior Humboldt and Trinity Counties. CAZ212-241445- /O.CAN.KEKA.FW.A.0003.250724T1800Z-250725T0600Z/ /O.CON.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ Van Duzen/Mad River- 1132 PM PDT Wed Jul 23 2025 ...FIRE WEATHER WATCH IS CANCELLED... The National Weather Service in Eureka has cancelled the Fire Weather Watch. There is still the potential for a few isolated lightning strikes, but they are not expected to be widespread enough for a red flag warning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ204-211-283-241445- /O.CON.KEKA.FW.W.0003.250724T1800Z-250725T0600Z/ /O.CON.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ Lower Middle Klamath-Hoopa-Trinity- 1132 PM PDT Wed Jul 23 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Lightning strikes may start fires. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ203-241445- /O.CON.KEKA.FW.W.0003.250724T1800Z-250725T0600Z/ Upper Smith- 1132 PM PDT Wed Jul 23 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT THURSDAY... * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Lightning strikes may start fires. && $$ CAZ277-241445- /O.CON.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ W Mendocino NF/E Mendocino Unit- 1132 PM PDT Wed Jul 23 2025 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * AFFECTED AREA...Fire weather zone 277. * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ http://weather.gov/eureka
531 WWUS86 KEKA 241837 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1137 AM PDT Thu Jul 24 2025 ...SCATTERED DRY THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND FRIDAY ACROSS THE INTERIOR MOUNTAINS... .Scattered dry thunderstorms are forecast to develop in the Klamath Mountains this afternoon and evening. The highest confidence of storms is in Siskiyou, Northern Humboldt, Eastern Del Norte, and Trinity counties. Scattered Thunderstorms are possible again on Friday, with the highest confidence in Trinity County, Eastern Mendocino, and Northern Lake Counties. CAZ204-211-250245- /O.CAN.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ /O.CON.KEKA.FW.W.0003.000000T0000Z-250725T0600Z/ Lower Middle Klamath-Hoopa- 1137 AM PDT Thu Jul 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... The National Weather Service in Eureka has cancelled the Fire Weather Watch for Friday. There is still the potential for a few isolated lightning strikes, but they are not expected to be widespread enough for a red flag warning. The Red Flag Warning for Thursday remains in effect. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ283-250245- /O.UPG.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ /O.NEW.KEKA.FW.W.0004.250725T1800Z-250726T0600Z/ /O.CON.KEKA.FW.W.0003.000000T0000Z-250725T0600Z/ Trinity- 1137 AM PDT Thu Jul 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Friday. The Red Flag Warning for Thursday remains in effect. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Lightning strikes may start fires. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ212-277-250245- /O.UPG.KEKA.FW.A.0004.250725T1800Z-250726T0600Z/ /O.NEW.KEKA.FW.W.0004.250725T1800Z-250726T0600Z/ Van Duzen/Mad River-W Mendocino NF/E Mendocino Unit- 1137 AM PDT Thu Jul 24 2025 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY... The National Weather Service in Eureka has issued a Red Flag Warning, which is in effect from 11 AM to 11 PM PDT Friday. Note that this warning for Friday is only valid for Trinity and Mendocino County portions of these zones. Humboldt County is not within a Red Flag Warning on Friday. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ203-250245- /O.CON.KEKA.FW.W.0003.000000T0000Z-250725T0600Z/ Upper Smith- 1137 AM PDT Thu Jul 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * THUNDERSTORMS...Scattered thunderstorms are possible in the afternoon, mostly over the higher terrain. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Lightning strikes may start fires. && $$ http://weather.gov/eureka
985 WWUS86 KEKA 250538 RFWEKA Urgent - Fire Weather Message National Weather Service Eureka CA 1038 PM PDT Thu Jul 24 2025 ...SCATTERED DRY THUNDERSTORMS POSSIBLE FRIDAY ACROSS THE INTERIOR MOUNTAINS... .Scattered dry thunderstorms are possible again on Friday, with the highest confidence in Trinity County, Eastern Mendocino, and Northern Lake Counties. CAZ283-251345- /O.EXP.KEKA.FW.W.0003.000000T0000Z-250725T0600Z/ /O.CON.KEKA.FW.W.0004.250725T1800Z-250726T0600Z/ Trinity- 1038 PM PDT Thu Jul 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. Lightning strikes may start fires. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ CAZ203-204-211-250645- /O.EXP.KEKA.FW.W.0003.000000T0000Z-250725T0600Z/ Upper Smith-Lower Middle Klamath-Hoopa- 1038 PM PDT Thu Jul 24 2025 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING... $$ CAZ212-277-251345- /O.CON.KEKA.FW.W.0004.250725T1800Z-250726T0600Z/ Van Duzen/Mad River-W Mendocino NF/E Mendocino Unit- 1038 PM PDT Thu Jul 24 2025 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY... Note that this warning for Friday is only valid for Trinity and Mendocino County portions of these zones. Humboldt County is not within a Red Flag Warning on Friday. * OUTFLOW WINDS...Gusty and erratic outflow winds up to 50 mph are possible. * IMPACTS...Lightning strikes may start fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ http://weather.gov/eureka
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this red flag warning went out at Jul 23, 12:16 AM PDT, 12 hours 15 minutes earlier.
Area forecast discussion, Jul 23, 12:16 AM PDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1216 AM PDT Wed Jul 23 2025
.SYNOPSIS...An upper level system is expected to linger near the
area through the week. Thunderstorms are possible in the interior
through Saturday with the highest chances Thursday and Friday. Near-
normal to slightly below normal temperatures expected this week.
&&
.DISCUSSION...The upper level low influencing northern CA continues
to drop to the southwest and is now off the central CA coast. This
will bring slightly warmer temperatures to the area Wednesday.
There is a small chance for some dry thunderstorms in northern
Trinity county. Generally it looks like it will be too dry for any
storms to form, but if they will likely be dry. So have left the
slight chance of thunderstorms in the forecast.
Thursday morning the upper level low starts to move closer to the
area. South to southeast flow over northern CA starts to bring
some more moisture north to the area by Thursday afternoon.
Instability increases in the afternoon with the GFS showing around
300 to 500 j/kg of surface CAPE in much of Trinity county. PWATS
are around 1 inch so these storms will likely have some rain with
them. The sounds are still showing a fairly deep dry layer and
many of the models have around 1000 j/kg of DCAPE. This will bring
the potential for gusty winds in the stronger storms. Deep layer
shear is only around 15 kt which should keep the storms from
being very long lived. Storm motion is expected to only be around
10 to 15 kt enhancing the heavy rain threat. Overall the main
threats from these storms will be lightning, locally heavy rain
and gusty outflow winds. Gusts of 50 to 60 mph are possible in any
stronger storms that form. These storms may linger into the
evening with some elevated instability and a shortwave moving
around the low. These could drift towards the coast of northern
Humboldt and Del Norte counties, but confidence is low on this.
Friday brings another round of thunderstorms and the setup looks
fairly similar to Thursday. The GFS is showing some of the
instability farther south into northern Mendocino county. There
are even some hints of thunderstorms into central or southern
Mendocino and Lake counties later in the evening with some
elevated instability and a shortwave moving through. Saturday the
chances for thunderstorms start to diminish as the low starts to
move east of the area. This will need to be monitored as it gets
closer.
High temperatures are generally expected to be in the upper 80s to
around 90 through much of the week in the inland areas. The coast
may see some partial afternoon, but generally clouds are expected
to linger in the area. Early next week high pressure may start to
push back towards the west coast and warm temperatures up
slightly. MKK
&&
.AVIATION...6Z TAFs...Steady LIFR ceilings descended upon the
coastal terminals once again Tuesday evening. Soundings outline a
slightly shallower marine layer, and the profiler observations
confirm this trend. This will allow for a better chance for lower
visibility Wednesday morning. The layer is still relatively deep,
but there is a 30% chance for some fog visibility at the coastal
terminals. The highest chances are between 12Z and 16Z Wednesday.
The low level inversion will strengthen Wednesday afternoon. HREF
does show a period of afternoon clearing from the coast Wednesday
afternoon, but the strengthened inversion and coastal eddies will
likely limit the window of improvement before the stratus pushes
back in.
Stratus is expected to push into Ukiah once again early Wednesday
morning . Confidence is high (60%) for MVFR ceilings 1500-2000 ft
AGL to make it over the surrounding terrain. There are indications
that persistent southerly winds Tuesday night may bring in some
shallower levels from the south that may (30%) bring IFR or lower
levels Wednesday morning before clearing occurs through 16Z.
&&
.MARINE...An upper trough is beginning to transition to a cut-off
low off the coast, continuing to weaken the coastal pressure
gradient and decrease winds. Gentle to moderate winds are expected
for the remainder of the week as several small long period westerly
swells fill into the waters. Seas 2 to 5 feet are expected, with the
lightest conditions expected nearest the coast. Winds will be
broadly northerly with south/southwest winds likely directly
adjacent to the coast, especially overnight.
&&
.FIRE WEATHER...Poor air quality persists for interior Humboldt
and northern Trinity County due to the Butler Fire. Some
improvement in air quality is possible in the afternoon with
greater mixing except immediately downwind of the fire.
Thunderstorms move slightly northeast for Wednesday, with an
outside chance of a thunderstorm in NE Trinity County. Instability
is meager once again, but chances remain at 10- 15%. Thunderstorm
chances increase considerably Thursday and Friday with isolated
to scattered thunderstorms possible in Trinity, interior Humboldt,
and interior Del Norte. Nocturnal thunder is not out of the
question over coastal areas of northern Humboldt and Del Norte.
PWATs increase Thursday and Friday, so there is some potential for
heavy downpours with stronger thunderstorms. Gusty and erratic
outflow winds are likely, as well.
Winds are generally expected to be fairly light and terrain driven.
Interior Temperatures are generally expected to be around seasonal
normals or slightly below with highs in the 80s to low 90s. RH is
not expected to be particularly low in Del Norte, Humboldt and
Mendocino counties, but dry afternoon RH is still possible in
the valleys of Trinity and Lake. JB/MKK
.COASTAL FLOODING...The new moon has brought higher than normal
tides to the Humboldt Bay area over the last few days. Last night,
a predicted tide at the North Spit tide gauge was 7.80 ft MLLW,
with an anomaly of 0.79 ft, producing a tide of 8.59 ft MLLW.
Tonight, the predicted high tide around 10:15 PM PDT is 7.942 ft
MLLW. If the anomaly is similar to last night's, the total tide
would be 8.73 ft MLLW. Some low lying areas around Humboldt Bay,
including King Salmon, may see some minor coastal flooding
impacts tonight. If the tide exceeds 8.80 ft MLLW, some flooding
is possible along Jackson Ranch Rd in the Arcata Bottoms. JB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Fire Weather Watch from Thursday morning through Thursday
evening for CAZ203-204-211-212-283.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:31 PM PDT | Fire Weather Watch | EKA | 23 hr |
Nearby
Red Flag Warnings in California, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.